# SDR WRLA200318

- Difficulty date: August 31, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF APPROX 800 FT LEVEL 3, NR 2 ENGINE ANTI-ICE DUCT ILLUMINATED TRI TONE SOUND.  SHUT DOWN ENGINE NR 2 AS PER VOLUME 1, DUMPED FUEL AS PER VOLUME 1 RETURNED TO FIELD, DEPARTURE FIELD JTY.  REPLACED NR 2 ANTI-ICE VALVE.  SWAPPED NR 2 AND NR 3 PRESSURE SWITCHES.  CHECKED DUCT DAMAGE NOT FOUND ANY DAMAGE.  ESC RTS TEST PASSED.  ANNUNCIATE LIGHT TEST (R2-5527 RESET) AND THEN ENGINE RUN-UP CHECKED (GROUND IDLE RUN EPR 1.21) ANTI-ICE SYSTEM NORMAL.  THE DUCT OVERHEAT SENSORS WERE REPLACED IN LAX D1-91 AND D1-89.  (M)
